Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Done liver transplant, taking Pangraph, Cellcept and Wysolone. Swollen and painful knee. Due to medication?

I had a liver transplant in Febuary and doing very well. I am on Pangraph 2.5 mg twice a day and cellcept 750 mg twice a day. Also still on Wysolone 7.5 mg per day. Recently my one knee started swelling and is painful when I bend it. Could this be due to medication or something else. I have not hurt my knee at all.
Asked On : Wed, 26 Dec 2012
Answers:  0 Views:  93 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor